О некоторых свойствах пространств сублинейных функционалов

А.А. Толстоногов

Sibirskij matematiceskij zurnal (1977)

  • Volume: 18, Issue: 2, page 429-443
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Толстоногов, А.А.. "О некоторых свойствах пространств сублинейных функционалов." Sibirskij matematiceskij zurnal 18.2 (1977): 429-443. <http://eudml.org/doc/61618>.

author = {Толстоногов, А.А.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {Spaces of Sublinear Functionals},
language = {rus},
number = {2},
pages = {429-443},
publisher = {Izd. AN SSSR},
title = {О некоторых свойствах пространств сублинейных функционалов},
url = {http://eudml.org/doc/61618},
volume = {18},
year = {1977},

AU - Толстоногов, А.А.
TI - О некоторых свойствах пространств сублинейных функционалов
JO - Sibirskij matematiceskij zurnal
PY - 1977
VL - 18
IS - 2
SP - 429
EP - 443
LA - rus
KW - Spaces of Sublinear Functionals
UR - http://eudml.org/doc/61618
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.